# SDR SWIA201335399

- Difficulty date: November 19, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 14,210 hours, 8,766 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR BEAM LBL 12.0 FS 274.00 IS CRACKED AT UPPER FWD CORNER OF DIAGONAL BRACKET.  C-CHECK REPAIRED IAW REO.
